# SDR SIMA202002076001

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 31,985 hours, 30,078 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY AMBER DASHES WHILE ENROUTE-C/A-PERFORMED OPS CHK OF ELEC FUEL QTY, SYS. REF. AMM 28-41-00. OPS CHK GOOD NO DEFECTS NOTED
